# SDR 2001UALA02418

- Difficulty date: December 16, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE INTERCOSTAL AT STATION 324 TO 345 RBL 64" CORRODED ON UPPER SURFACE.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW U-SHAPED CHANNEL.
